# SDR AMTA200301097

- Difficulty date: August 27, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Inoperative
- Location: Door Electrical
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INOPERATIVE ELECTRICALLY.  (M)
